# SDR DHL2007740543

- Difficulty date: June 9, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 450
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BETWEEN STR 28R THRU STR 28L BS 450 CORRODED.  REMOVED ACCESS DOOR FRAME BS 440 STR 28R-28L IAW B727 SRM 51-30-2, FABRICATED NEW FRAME, MAT USED 7075-0 PO NR 9004219, DIMENSION 5" BY 24" SRM 53-10-2 FIG 3 AND 51-20-1 FIG 7.  HEAT TREATMENT 7075-O TO 7075T6 IAW FORM NR FAS 0115 REV TR2.  TREATED AND PRIMED SRM 51-10-2.  INSTALLED NEW FRAME IAW B727 SRM 51-30-2.
